# SDR ASAA12511365

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,505 hours, 4,335 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 2 ENGINE TREND DATA CONTINUES TO SHOW A SHIFT IN DELTA CRUISE AND TAKE OFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  PREVIOUS MAINT EGT CONNECTOR CLEAN.  NO FAULTS ON CURRENT FAULTS & FLIGHT FAULT HISTORY.  ACCOMPLISHED AMM TASK 77-21-01-200-801-F00.  VERIFIED DP1013 AT S4 STILL CLEAN.  SUSPECT T49.5S4 (T524) LEFT UPPER EGT PROBE FAULTY.  REPLACED T49.5S 4 AS PRECAUTIONARY REF AMM TASK 77-21-01, OPS CHECKED NORMAL.
